| Model Number |
8227414 |
| Medical Device Problem Code |
False Negative Result (1225)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/14/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported while setting up the nim for that case it passed all the checks, however intra-operatively the blue cable stopped transmitting.Tried tapping the face and using the nim probe but got no response from that cable/electrode.Also tried using a different block to plug all the electrodes into, checked the electrode was in the correct location and secure, started the set-up process over, and rebooted the nim machine and it still wasn¿t working.So opened a second packet of electrodes and that blue cable worked perfectly.Replaced with a new lead and the procedure was completed.There was extension for 10 minutes in procedure.No known patient impact.
Additional Manufacturer Narrative
This regulatory report is being submitted due to retrospective review through capa 624392.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.